# SDR RAIA00610050

- Difficulty date: October 30, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 19,517 hours, 17,197 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 5488 - STL - BAGGAGE DOOR OPEN CAPTION AFTER TAKEOFF.  MAINTENANCE VERIFIED THAT THE BAG DOOR WAS CLOSED AND DEFERRED THE BAG DOOR INDICATION SYSTEM PER THE MEL.
